By Topic

Permutation polynomials and nonsingular feedback shift registers over finite fields

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Mullen, G.L. ; Dept. of Math., Pennsylvania State Univ., Univ. Park, PA

A necessary and sufficient condition is established for nonsingularity of a feedback shift-register of degree at most two over a finite field. Several relations between permutation polynomials and nonsingular feedback shift-registers over finite fields are also studied. Four theorems are given and discussed

Published in:

Information Theory, IEEE Transactions on  (Volume:35 ,  Issue: 4 )